# SDR EM05010

- Difficulty date: September 1, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000012
- System (JASC): 2230 · Auto Throttle System
- Part: Control Quadrant
- Part number: 426000183
- Part serial: 868310037
- Condition: Split
- Location: Cockpit
- Part time: 3,713 hours, 2,843 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE LEVER ANGLE SPLIT IN AUTO THROTTLE MODE.  MAINTENANCE RELEASED PER MEL 22-3000, CONTROL 0101BO4.  TROUBLESHOT WITH CMC.  REMOVED AND REPLACED THRUST CONTROL QUADRANT WITH AUTO.  OPERATIONAL TEST IS GOOD, THIS CLEARED MEL.
